# SDR DALA2025092306932

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N911DQ
- Make and model: Boeing 737932ER
- Aircraft serial: 64882
- Aircraft time: 21,140 hours, 8,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT 30ABC INOP. REMOVED AND REPLACED M2626 EMERGENCY LIGHT BATTERY REF. B737 AMM 33-51. CHECKS GOOD.
